# SDR 2004FA0000306

- Difficulty date: April 9, 2004
- Submitted: April 20, 2004
- Operation: General aviation
- Aircraft: N182TA
- Make and model: Cessna 182S
- Aircraft serial: 18280062
- Engine: Lyc IO540*
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S100343A
- Condition: Missing
- Location: Rudder Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, IT WAS DETERMINED THAT THE BEARING FOR THE CO-PILOT RT RUDDER BAR TO BRAKE BELLCRANK WAS MISSING.  THE FACTORY TORQUE SEAL ON THE ATTACHING HARDWARE WAS UNDISTURBED.
